Bijan Kumar Patel

Assistant Professor

Dr. Bijan Kumar Patel is currently working as an Assistant Professor in the Department of Mathematics at KIIT Deemed to be University. He has done his Ph.D. from IIIT Bhubaneswar after completed his Master degree from NIT Rourkela. He pursued as a Post-Doctoral Fellow at IISER Bhopal from 2018 to 2019.

He has successfully conducted international webinars as convener. His research interests is in Number Theory, specifically in Exponential Diophantine Equations, Recurrence Sequences, Prime Numbers, Fibonacci Numbers. Furthermore, he has successfully ventured into some topics in Cryptography, particularly related to sequence. He has published more than twenty articles in various mainstream journals.

Profile Links

Email :
[email protected]
Website :
sites.google.com
Scopus Id :
57202889517
Google Scholar :
https://scholar.google.co.in/citations?hl=en&user=NByOr6kAAAAJ

Social Links

Educational Qualification
IIIT Bhubaneswar, India. Ph.D., Mathematics, October 2018

Administrative Responsibility
  1. Faculty in Charge of International Students, B.Tech. 1st Year
  2. Assigned with Tutor-Mentor activities


Awards & Honours
  1. State Fellowship (IMA P.G. Fellowship) for Master Degree, 2012-2014
  2. IIIT Bhubaneswar, Institute Doctoral Fellowship, 2014-2018
  3. IISER Bhopal, Institute Postdoctoral Fellowship, 2018-2019

Journals/Conferences :
1. Komatsu, T., Patel, B. K., & Pita-Ruiz, C. (2021). Several formulas for Bernoulli numbers and polynomials. Adv. Math. Commun., DOI: 10.3934/amc.2021006.
2. Patel, B. K., & Chaves, A. P. (2021). On the exponential Diophantine equation F_(n+1)^x-F_(n-1)^x=F_m. Mediterr. J. Math., 18, 187.
3. Patel, B. K., & The, W. C. (2020). An exponential Diophantine equation related to powers of three consecutive Fibonacci numbers. Bull. Malays. Math. Sci. Soc., 44: 927-939.
4. Komatsu, T., Patel, B. K., & Ray, P. K. (2020). On the Periodicity of Lucas-balancing numbers and p-adic order of balancing numbers. Iran J Sci Technol Trans Sci, 44, 557-562.
5. Dutta, U. K., Patel, B. K., & Ray, P. K. (2019). Balancing non-Wieferich primes in arithmetic progressions. Proceedings-Mathematical Sciences, 129(2), 21.
6. Patel, B. K., & Ray, P. K. (2019). On the properties of (p, q)-Fibonacci and (p, q)-Lucas quaternions. Mat. Rep. (Bucur.), 21(1), 1-10.
7. Ray, P. K., Irmak, N., & Patel, B. K. (2018). The rank of apparition of powers of Lucas sequence. Turkish Journal of Mathematics, 42(4), 1566-1570.
8. Patel, B. K., Ray, P. K., & Sahukar, M. K. (2018). Positive integer solutions of certain Diophantine equations. Proceedings-Mathematical Sciences, 128(1), 5.
9. Patel, B. K., Komatsu, T., & Ray, P. K. (2018). Higher-order identities for the second-order sequence. An. S¸tiint¸. Univ. Al. I. Cuza Ias¸i. Mat. (N.S.), LXIV(f. 2), 357-368.
10. Ray, P. K., & Patel, B. K. (2016). Uniform distribution of the sequence of balancing numbers modulo m. Uniform distribution theory, 11(1), 15-21.